Works matching DE "WIENER-Hopf equations"
Results: 154
Canonical Wiener-Hopf and spectral factorization of large-degree matrix polynomials.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 817, doi. 10.1002/pamm.201410389
- By:
- Publication type:
- Article
Necessity of a Wiener type condition for boundary regularity of quasiminimizers and nonlinear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 4, p. 481, doi. 10.1007/s00526-008-0216-z
- By:
- Publication type:
- Article
Investigation of the Influence of Plasticity of Materials on the Strength of a Composite Joint.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 201, n. 1, p. 83, doi. 10.1007/s10958-014-1975-z
- By:
- Publication type:
- Article
Frictional Contact of a Rigid Cone With Elastic Half Space.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 2, p. 132, doi. 10.1007/s10958-014-1778-2
- By:
- Publication type:
- Article
On the interaction of an elastic SH-wave with an interface crack in the perfectly rigid joint of a plate with a half-space.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 6, p. 609, doi. 10.1007/s10958-013-1420-8
- By:
- Publication type:
- Article
Specific features of the stress behavior in an incompressible half-space with internal V-shaped crack lying in a plane perpendicular to the surface of the half-space with a tip reaching the surface.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 5, p. 593, doi. 10.1007/s10958-013-1419-1
- By:
- Publication type:
- Article
Equilibrium of an elastic wedge with a semiinfinite crack.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 1, p. 14, doi. 10.1007/s10958-012-0970-5
- By:
- Publication type:
- Article
Development of a prefracture zone from an interface crack at a corner point of an interface of two elastic media.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 2, p. 121, doi. 10.1007/s10958-012-0857-5
- By:
- Publication type:
- Article
Plane contact problem of the indentation of a stamp into an elastic wedge.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 4, p. 470, doi. 10.1007/s10958-012-0699-1
- By:
- Publication type:
- Article
Contact with break-off under bending of an elastic strip with a rigid disk.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 5, p. 649, doi. 10.1007/s10958-010-0164-y
- By:
- Publication type:
- Article
Some New Results for Departure Process in the MX/G/1 Queueing System with a Single Vacation and Exhaustive Service.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 1, p. 26, doi. 10.1080/07362990903417920
- By:
- Publication type:
- Article
The Departure Process for Queueing Systems with Batch Arrival of Customers.
- Published in:
- Stochastic Models, 2008, v. 24, n. 2, p. 246, doi. 10.1080/15326340802007406
- By:
- Publication type:
- Article
Wiener-Hopf analysis of diffraction of acoustic waves by a soft/hard half-plane.
- Published in:
- Archives of Mechanics, 2010, v. 62, n. 2, p. 157
- By:
- Publication type:
- Article
Efficient pricing of swing options in Lévy-driven models.
- Published in:
- Quantitative Finance, 2013, v. 13, n. 4, p. 627, doi. 10.1080/14697688.2012.717708
- By:
- Publication type:
- Article
An extension of CreditGrades model approach with Lévy processes.
- Published in:
- Quantitative Finance, 2011, v. 11, n. 12, p. 1825, doi. 10.1080/14697681003777089
- By:
- Publication type:
- Article
Wiener-Hopf design of the general two-degree-of-freedom controllers and the connection to state-space formulas.
- Published in:
- International Journal of Control, 2002, v. 75, n. 18, p. 1435, doi. 10.1080/0020717021000023960
- By:
- Publication type:
- Article
CONDITIONAL FEYNMAN INTEGRAL AND SCHRÖDINGER INTEGRAL EQUATION ON A FUNCTION SPACE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 1, p. 1, doi. 10.1017/S0004972708000920
- By:
- Publication type:
- Article
A Wiener-Hopf Dynamical System for Mixed Equilibrium Problems.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/102578
- By:
- Publication type:
- Article
Line-source diffraction by a slit in a moving fluid.
- Published in:
- Canadian Journal of Physics, 2009, v. 87, n. 11, p. 1139, doi. 10.1139/P09-104
- By:
- Publication type:
- Article
Crack dynamics in a nonlinear lattice.
- Published in:
- International Journal of Fracture, 2006, v. 140, n. 1-4, p. 235, doi. 10.1007/s10704-006-0064-9
- By:
- Publication type:
- Article
Scattering of the TEM mode at the junction of perfectly conducting and impedance coaxial waveguides.
- Published in:
- Electrical Engineering, 2010, v. 92, n. 4/5, p. 165, doi. 10.1007/s00202-010-0174-2
- By:
- Publication type:
- Article
Diffraction of a plane wave on a half-plane located at the vacuum-anti-vacuum interface.
- Published in:
- Russian Physics Journal, 2011, v. 54, n. 1, p. 1, doi. 10.1007/s11182-011-9571-x
- By:
- Publication type:
- Article
On the method of two-sided continuation of solutions of the integral convolution equation on a finite Interval.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 3/4, p. 309, doi. 10.1134/S0001434615030013
- By:
- Publication type:
- Article
The Wiener--Hopf Integral Equation in the Supercritical Case.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 1/2, p. 10, doi. 10.1023/B:MATN.0000036737.74996.ef
- By:
- Publication type:
- Article
Another look into decomposition results.
- Published in:
- Queueing Systems, 2013, v. 75, n. 1, p. 19, doi. 10.1007/s11134-013-9347-9
- By:
- Publication type:
- Article
A non-increasing Lindley-type equation.
- Published in:
- Queueing Systems, 2007, v. 56, n. 1, p. 41, doi. 10.1007/s11134-007-9029-6
- By:
- Publication type:
- Article
A note on cylindrical wave diffraction by a perfectly conducting strip in a homogeneous bi-isotropic medium.
- Published in:
- Journal of Modern Optics, 2008, v. 55, n. 17, p. 2805, doi. 10.1080/09500340802217824
- By:
- Publication type:
- Article
EFFICIENT LAPLACE INVERSION, WIENER-HOPF FACTORIZATION AND PRICING LOOKBACKS.
- Published in:
- International Journal of Theoretical & Applied Finance, 2013, v. 16, n. 3, p. -1, doi. 10.1142/S0219024913500118
- By:
- Publication type:
- Article
LOOKBACK OPTION PRICES UNDER A SPECTRALLY NEGATIVE TEMPERED-STABLE MODEL.
- Published in:
- International Journal of Theoretical & Applied Finance, 2013, v. 16, n. 3, p. -1, doi. 10.1142/S021902491350012X
- By:
- Publication type:
- Article
IRREVERSIBLE INVESTMENT UNDER LÉVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY.
- Published in:
- Advances in Applied Probability, 2016, v. 48, n. 1, p. 298, doi. 10.1017/apr.2015.18
- By:
- Publication type:
- Article
On the System of Nonlinear Mixed Implicit Equilibrium Problems in Hilbert Spaces.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/437976
- By:
- Publication type:
- Article
Wiener-Hopf Equations Technique for General Variational Inequalities Involving Relaxed Monotone Mappings and Nonexpansive Mappings.
- Published in:
- Journal of Inequalities & Applications, 2007, v. 2007, n. 1, p. 1, doi. 10.1155/2007/64947
- By:
- Publication type:
- Article
A Unified Approach to Some Classes of Nonlinear Integral Equations.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/306231
- By:
- Publication type:
- Article
DIFFRACTION BY AN IMPEDANCE STRIP I. REDUCING DIFFRACTION PROBLEM TO RIEMANN-HILBERT PROBLEMS.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2015, v. 68, n. 3, p. 321, doi. 10.1093/qjmam/hbv010
- By:
- Publication type:
- Article
Scattering by a semi-infinite lattice and the excitation of Bloch waves.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2014, v. 67, n. 3, p. 469, doi. 10.1093/qjmam/hbu014
- By:
- Publication type:
- Article
Dynamics of a bridged crack in a discrete lattice.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2008, v. 61, n. 2, p. 151, doi. 10.1093/qjmam/hbm030
- By:
- Publication type:
- Article
Matrix Wiener–Hopf approximation for a partially clamped plate.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2008, v. 61, n. 2, p. 241, doi. 10.1093/qjmam/hbn004
- By:
- Publication type:
- Article
Three theorems concerning diffraction by a strip or a slit.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2001, v. 54, n. 1, p. 107, doi. 10.1093/qjmam/54.1.107
- By:
- Publication type:
- Article
Linear stern waves in finite depth channels.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2000, v. 53, n. 4, p. 629, doi. 10.1093/qjmam/53.4.629
- By:
- Publication type:
- Article
A generalization of the Wiener-Hopf approach to direct and inverse scattering problems connected with non-homogeneous half-spaces bounded by n-part boundaries.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2000, v. 53, n. 3, p. 393, doi. 10.1093/qjmam/53.3.393
- By:
- Publication type:
- Article
LINEARIZED EVAPORATION FROM A SOIL OF FINITE DEPTH NEAR A WETTED REGION.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 1996, v. 49, n. 1, p. 49, doi. 10.1093/qjmam/49.1.49
- By:
- Publication type:
- Article
Wiener-based smoother and predictor for massive-MIMO downlink system under pilot contamination.
- Published in:
- Telecommunication Systems, 2018, v. 67, n. 3, p. 387, doi. 10.1007/s11235-017-0341-0
- By:
- Publication type:
- Article
Sound Wave Radiation from Partially Lined Duct.
- Published in:
- Archives of Acoustics, 2019, v. 44, n. 2, p. 239, doi. 10.24425/aoa.2019.128487
- By:
- Publication type:
- Article
An iterative method for implicit general Wiener-Hopf equations and nonexpansive mappings.
- Published in:
- Journal of Applied Functional Analysis, 2015, v. 10, n. 1/2, p. 225
- By:
- Publication type:
- Article
Determination of a nonlinearity from blow-up time.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2014, v. 90, n. 9, p. 127, doi. 10.3792/pjaa.90.127
- By:
- Publication type:
- Article
LU-Factorization Versus Wiener-Hopf Factorization for Markov Chains.
- Published in:
- Acta Applicandae Mathematicae, 2013, v. 128, n. 1, p. 1, doi. 10.1007/s10440-013-9799-2
- By:
- Publication type:
- Article
Behavior of a Semi-Infinite Ice Cover Under a Uniformly Moving Load.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2018, v. 59, n. 2, p. 258, doi. 10.1134/S0021894418020098
- By:
- Publication type:
- Article
Behavior of a semi-infinite ice cover under periodic dynamic impact.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2017, v. 58, n. 4, p. 641, doi. 10.1134/S0021894417040083
- By:
- Publication type:
- Article
Analogy between an engineering heat-conduction problem and one climatic event.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2015, v. 56, n. 6, p. 959, doi. 10.1134/S0021894415060048
- By:
- Publication type:
- Article
Vibrations of a Floating Elastic Plate Due to Periodic Displacements of a Bottom Segment.
- Published in:
- Journal of Applied Mechanics & Technical Physics, 2005, v. 46, n. 5, p. 754, doi. 10.1007/s10808-005-0132-3
- By:
- Publication type:
- Article